MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926008300
Medical Device Problem Codes Bent (1059); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: around 60.  device is a combination product.  (b)(4).  device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited. (b)(4).
 
Event or Problem Description
It was reported that stent damage and catheter removal difficulties were encountered.The target lesion was located in a coronary artery.A 3.00x8mm synergy ii drug-eluting stent was advanced for treatment.However, when trying to remove the stent from the patient's body, the proximal portion of the stent got snagged on the guide and was mingled.The device was removed and the procedure was completed with a different device.No patient complications were reported and the patient's status was okay.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7393662
Report Number2134265-2018-02494
Device Sequence Number19084461
Product Code NIQ
UDI-Device Identifier08714729839996
UDI-Public08714729839996
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2018
Device Model NumberH7493926008300
Device Catalogue Number39260-0830
Device Lot Number0021293524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1